# SDR FDEA201001140149

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Damaged
- Location: Bs 1635-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXSITING SEAT TRACK HAS SCALLOPS PREVIOUSLY REMOVED AT STA 1635-1640, LBL 45 WHICH WILL INTERFERE WITH INSTALLATION OF CARGO HANDLING SYS.  R & R SEAT TRACK IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK ON MAE TRAVELER  NR T10/819328.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
